MathSciNet Relay Station
MathSciNet bibliographic data
MR1958612 76U05 (35F25 35Q35 76D03 86A10)
Chae, Dongho The quasi-geostrophic equation in the Triebel-Lizorkin spaces. Nonlinearity 16 (2003), no. 2, 479–495.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement